# SDR SWAA2020032442764

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146A750256
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727C AND 727 R/H Z ANGLE HAS 4 EA GLUE ON NUTPLATES MISSING        ACCOMPLISHED FABRICATION REPLACING ZEE ANGLE ON W/O #40583/1600/0013, DEFECT NO Y190643 P/N 146A75 02-56
